Sh:677

Bib entry
@article{Sh:677,
 author = {Shelah, Saharon and Spinas, Otmar},
 title = {{On incomparability and related cardinal functions on ultraproducts of Boolean algebras}},
 journal = {Math. Japon.},
 fjournal = {Mathematica Japonica},
 volume = {52},
 number = {3},
 year = {2000},
 pages = {345--358},
 issn = {0025-5513},
 mrclass = {03E35 (03E05 03E55 03G05 06E05)},
 mrnumber = {1796651},
 mrreviewer = {D. Monk},
 note = {\href{https://arxiv.org/abs/math/9903116}{arXiv: math/9903116}},
 arxiv_number = {math/9903116}
}